MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309537
Medical Device Problem Codes Difficult to Remove (1528); Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.The full udi is not available without the expiration date.Section e.1: the initial reporter phone is not available / reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device is not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a mechanical thrombectomy procedure targeting the m1 segment of the right middle cerebral artery (mca) with strong vessel deviation, a total of 7 passes were made.They are documented as follows: the first pass was via an adapt (direct aspiration first pass technique) using a 0.060-inch access catheter.¿much resistance was not felt, but the physician was hesitant to insert the catheter [into the] m2, so aspiration was made after completely removing the microcatheter.¿ three passes were made via the combined technique with the 0.060-inch access catheter and the 5mm x 37mm embotrap iii revascularization device (et309537 / lot# unknown).Strong resistance was felt.The fifth pass was via the combined technique using a 0.046-inch access catheter and the 5mm x 37mm embotrap iii revascularization device.Strong resistance was felt.The sixth pass, the embotrap iii was pulled back with thrombi into the access catheter.¿at this time, deployed the embotrap iii shorter and attempted to overcome the resistance and the vessel deviation, but could not achieve recanalization.¿ on the seventh pass, the ¿embotrap iii was pulled back with thrombi into the access catheter, and both were retrieved together.Finally, recanalization was not achieved.It was not known if continuous flush was maintained.Recanalization was not achieved but there was no negative impact to the patient.On 25-nov-2025, additional information was received.Per the information, ¿strong withdrawal resistance was felt with the embotrap device.Also, curved part of the vessel became temporarily straightened during the retrieval of the embotrap device due to the withdrawal resistance.¿ based on the additional information received on 25-nov-2025, the reported event has been deemed usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23709846
Report Number3011370111-2025-00122
Device Sequence Number18814406
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public10886704084570
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.046-INCH ASPIRATION CATHETER (UNSPECIFIED BRAND); 0.060-INCH ASPIRATION CATHETER (UNSPECIFIED BRAND); MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown